# SDR ASOA201706161693

- Difficulty date: June 16, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: SH670323657
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO AREA STRUCTURE AROUND ADF ANTENNA IS CORRODED. REMOVED CORROSION IN SUPPORT CHANNEL IAW SRM 51-21-06-001-001-A01. PERFORMED UT THICKNESS INSPECTION OF REWORK AREA IAW NDTM PT 1, 51-20-004-270-A01 MIN THICKNESS IS .069". NO DAMAGE ALLOWED. PERFORMED EDDY CURRENT INSPECTION OF REWORKED AREA IAW NDTM PT 1, 51-20-006-250-A01. NO CRACK INDICATIONS NOTED AT THIS TIME. COMPLIED WITH EC/TC EA 05-2017-048 IAW EA 05-2017-048 REV--, DATED 06-04-2017.
